Optimal control over nonlinear stochastic systems
Abstract
The synthesis of optimal control over nonlinear stochastic systems that are described by the Itô equations is reduced to the solution of recurrence relations derived from the Bellman stochastic equation.Downloads
Published
25.04.1999
Issue
Section
Research articles
How to Cite
Trigub, M. V. “Optimal Control over Nonlinear Stochastic Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 4, Apr. 1999, pp. 532–541, https://umj.imath.kiev.ua/index.php/umj/article/view/4637.